# SDR USAA060888

- Difficulty date: July 14, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- Aircraft time: 45,405 hours, 45,405 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Location: Bs 492.4 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK BS 492.4 S-25R UNDERDOOR STOP.  REMOVED DAMAGE, FABRICATED AND INSTALLED DOUBLER IAW EA 97881, DEFECT SIZE: 1".
